Julia started her 4th cycle of chemo on Wednesday and it is hitting her really hard. On this cycle she receives chemo for 6 days straight 24 hours a day, and she is introduced to a new chemo drug which she has not had in the past. On Friday she spiked a 40.3 degree fever and Tylenol isn't working. She has had high fevers now for 3 days and is vomiting despite being on 2 anti nausea medications. Her counts are dropping and she may require a blood and platelet transfusion early this week. All she has done for 3 days is sleep and "grow up" as she calls it. Since her fevers are so high and we can not bring them down doctors have stared 2 antibiotics to cover her. If these fevers are chemo related they expect that she will feel like this until at least Wednesday when the chemo is done. It is so hard to see her like this and not be able to do anything to make her feel better.
Please keep her in your prayers during this tough week of chemo, and pray that she feels better soon.